Just diagnosed that I'm having cholesterol and I'm diabetic with heart that has an extra bit I'm so stressed all these things in me ohhhh God what have I done. I've been in and out hoping to be assisted but its in vain instead more deseas are found not cure
Side effect for aspavor?
Question posted by Qiniselani on 28 Nov 2013
Last updated on 28 November 2013
Aspavor may cause some mild side effects, such as headache, stuffy nose, skin rash, itching, bloating, constipation, flatulence, abdominal pain, nausea and heartburn. Talk to your doctor if any of these side effects are unsettling to you. If Aspavor causes more serious side effects, contact your doctor immediately. Serious side effects may include jaundice, severe nausea, severe stomach pain, low fever, flu symptoms, loss of appetite, weakness, muscle tenderness or pain, clay-colored stools or dark urine.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.